I have been on Micronor for nearly a year and I've found that if I miss a day taking it my period starts. Usually it on last 4 days but this time it's been 10 days but isn't heavy. Is this normal? And should I continue to take the pill even though I'm on my period (I have still been taking it)
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2012 • 3 answers
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Posted 13 Oct 2015 • 0 answers
Posted 8 Feb 2017 • 0 answers
Ortho Micronor - Im 59 I have been taking pill since I was 20 was put on micronor 8yrs ago have now?
Posted 1 day 9 hours ago • 1 answer